# SDR N6WA2019010701

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 36,256 hours, 27,102 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADING DISPLAY BETWEEN MFD 1 AND 2 DISAGREE BY 20 DEGREES. R/R AHC NR 1 IAW AMM 34-21-01 PN ON/OFF 622-9336-400 SN OFF 1729 SN ON 3749 PERFORMED OPS CHECK OPS CHECK GOOD.
